Skip to Content

What happens when you drink alcohol while taking campral?

Responses (1)

suzanne66 15 Apr 2013

Nothing will happen, it's not like Antabuse which makes you feel sick if you drink.
Read these... hopefully it will motivate you not to have that drink.
https://www.drugs.com/comments/acamprosate/campral-for-alcohol-dependence.html

menagel 15 Apr 2013

Thank you Suzanne66! And thanks for the link to the comments. I don't really want a drink, but I am curious about what happens!

Patriot101 6 Jul 2015

I was started on Viibryd for depression and Campral for alcohol dependence. Day 1 with Viibryd, even taking trazodone to help me sleep I was wired - no sleep. The next day I got Campral from the pharmacy and it adds to my insomnia. I don't know how anyone tolerates taking the recommended dosage with the diarrhea it causes. I don't want to drink because I'm feeling so lousy. Hard to continue this medication.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions